MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #3 CS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #3 CS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5534A309
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Subject is enrolled in the apt (104) study and during the phone contact ( (b)(6) 2023) at the 3-year mark indicated she was not satisfied with the results of her knee replacement.This was a phone contact between the study coordinator and the subject.Additional comments: pain comes and goes, applies asper cream at times.Subject stated that (pain) is not constant and she doesn't desire to follow up with a physician.Subject refuses follow up with physician and therefore, there is no additional information regarding professional assessment of the complaint by subject.All poly tibia study.Right knee.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon cr fem comp #3 r-cem; cat# 5510f302; lot# jrh2e.Triathlon asym patella a32x10; cat# 5551l320; lot# lkb292.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving a triathlon tibial component was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that the patient is experiencing pain.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the pathology reports, pre- and post-operative x-rays as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON #3 CS ALLPOLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20628629
Report Number0002249697-2024-01517
Device Sequence Number12650573
Product Code MBH
UDI-Device Identifier07613327043228
UDI-Public07613327043228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number5534A309
Device Lot Number473932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite